# SDR FDEA202109012180

- Difficulty date: September 1, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 5-04 X=8.5 SEAT TRACK FOUND CORROSION. CORROSION AT CABIN SEAT TRACK STATION 5-04, X=8.5 LEFT HAND AND FOUND EXCEED LIMIT   AS PER SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE 101 AND CARRIED OUT SEAT TRACK   SEGMENT REPAIRED FROM STATION 5-0 TO 5-21, X=8.5 LEFT HAND AS PER SRM 53-00-52-2R   REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
